JournalsrmiVol. 11, No. 1pp. 67–101

Formulas for approximate solutions of the ˉ\partial \bar{\partial}-equation in a strictly pseudoconvex domain

  • Mats Andersson

    Chalmers University of Technology, Gothenburg, Sweden
  • Hasse Carlsson

    Chalmers University of Technology, Gothenburg, Sweden
Formulas for approximate solutions of the $\partial \bar{\partial}$-equation in a strictly pseudoconvex domain cover
Download PDF

Abstract

Let DD be a bounded strictly pseudoconvex domain in Cn\mathbb C^n. We construct approximative solution formulas for the equation iˉu=θi\partial \bar{\partial}u = \theta, θ\theta being an exact (1,1 )-form in DD. We show that our formulas give simple proofs of known estimates and indicate further applications.

Cite this article

Mats Andersson, Hasse Carlsson, Formulas for approximate solutions of the ˉ\partial \bar{\partial}-equation in a strictly pseudoconvex domain. Rev. Mat. Iberoam. 11 (1995), no. 1, pp. 67–101

DOI 10.4171/RMI/166